# SDR 2005FA0000525

- Difficulty date: April 6, 2005
- Submitted: April 6, 2005
- Operation: General aviation
- Aircraft: N60077
- Make and model: Dhav DHC2*
- Aircraft serial: 1419
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 962830A1S8
- Part serial: 128
- Condition: Inoperative
- Location: Cockpit
- Part time: 983 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR DATA COMPUTER (ADC) INSTALLED AS PART OF THE STC NR SA02207AK REPORTING VARING ALTITUDE ERROR UP TO 500 FT.
